RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 5, Pages 605–610 (Mi mz5428)  

This article is cited in 1 scientific paper (total in 1 paper)

Two-sided division in the ring of operators

Yu. L. Shmul'yan


Full text: PDF file (396 kB)

English version:
Mathematical Notes, 1967, 1:5, 400–403

Bibliographic databases:

Received: 08.12.1966

Citation: Yu. L. Shmul'yan, “Two-sided division in the ring of operators”, Mat. Zametki, 1:5 (1967), 605–610; Math. Notes, 1:5 (1967), 400–403

Citation in format AMSBIB
\Bibitem{Shm67}
\by Yu.~L.~Shmul'yan
\paper Two-sided division in the ring of operators
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 5
\pages 605--610
\mathnet{http://mi.mathnet.ru/mz5428}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217640}
\zmath{https://zbmath.org/?q=an:0172.16903}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 5
\pages 400--403
\crossref{https://doi.org/10.1007/BF01094080}


Linking options:
  • http://mi.mathnet.ru/eng/mz5428
  • http://mi.mathnet.ru/eng/mz/v1/i5/p605

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Arlinskii, “Closed sectorial forms and one-parameter contraction semigroups”, Math. Notes, 61:5 (1997), 537–546  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019